hrcak mascot   Srce   HID

Glasnik matematički, Vol. 48 No. 2, 2013.


Datum izdavanja: prosinca 2013.

Objavljen na Hrčku: 16. 12. 2013.
Sadržaj Puni tekst
Generalised network descriptors (str.211-230) engleskipdf 185 KB
Suzana Antunović, Tonći Kokan, Tanja Vojković, Damir Vukičević
Izvorni znanstveni članak
 
Householder's approximants and continued fraction expansion of quadratic irrationals (str.231-247) engleskipdf 176 KB
Vinko Petričević
Izvorni znanstveni članak
 
The Arakawa-Kaneko zeta function and poly-Bernoulli polynomials (str.249-263) engleskipdf 133 KB
Yoshinori Hamahata
Izvorni znanstveni članak
 
On a Diophantine equation of Andrej Dujella (str.265-289) engleskipdf 206 KB
Keith R. Matthews
Izvorni znanstveni članak
 
On the Diophantine inequality |X2-cXY2+Y4| ≤ c+2 (str.291-299) engleskipdf 119 KB
Bo He, István Pink, Ákos Pintér, Alain Togbé
Izvorni znanstveni članak
 
Birational Maps of X(1) into P2 (str.301-312) engleskipdf 151 KB
Damir Mikoč, Goran Muić
Izvorni znanstveni članak
 
The Langlands quotient theorem for finite central extensions of p-adic groups (str.313-334) engleskipdf 223 KB
Dubravka Ban, Chris Jantzen
Izvorni znanstveni članak
 
3-convex functions and generalizations of an inequality of Hardy-Littlewood-Pólya (str.335-356) engleskipdf 195 KB
Sadia Khalid, Josip Pečarić, Marjan Praljak
Izvorni znanstveni članak
 
Infinitely many solutions for a Dirichlet boundary value problem depending on two parameters (str.357-371) engleskipdf 162 KB
Ghasem A. Afrouzi, Armin Hadjian
Izvorni znanstveni članak
 
Optimal damping of the infinite-dimensional vibrational systems: commutative case (str.373-390) engleskipdf 175 KB
Ivica Nakić
Izvorni znanstveni članak
 
Quasilinear elliptic equations with positive exponent on the gradient (str.391-402) engleskipdf 148 KB
Jadranka Kraljević, Darko Žubrinić
Izvorni znanstveni članak
 
Quadratic operators on AM-spaces (str.403-414) engleskipdf 131 KB
Włodzimierz Fechner
Izvorni znanstveni članak
 
Surfaces of revolution in the three dimensional pseudo-Galilean space (str.415-428) engleskipdf 181 KB
Dae Won Yoon
Izvorni znanstveni članak
 
On strongly freely decomposable and induced maps (str.429-442) engleskipdf 168 KB
Javier Camargo, Sergio Macias
Izvorni znanstveni članak
 
Simultaneous Z/p-acyclic resolutions of expanding sequences (str.443-466) engleskipdf 259 KB
Leonard Rubin, Vera Tonić
Izvorni znanstveni članak
 
Posjeta: 7.831 *